Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 22, Number 4  


Some subordination results for certain class with complex order defined by Salagean type $q$-difference operator
M. K. Aouf, T. M. Seoudy
7
A convolution type nonlinear integro-differential equation with a variable coefficient and an inhomogeneity in the linear part
S. N. Askhabov
16
Recovery of rapidly oscillated right-hand side of the wave equation by the partial asymptotics of the solution
P. V. Babich, V. B. Levenshtam
28
Finite-difference method for solving of a nonlocal boundary value problem for a loaded thermal conductivity equation of the fractional order
M. Kh. Beshtokov, Z. V. Beshtokova, M. Z. Khudalov
45
Solutions of the Carleman system via the Painlevé expansion
S. A. Dukhnovskii
58
New numerical method for solving nonlinear stochastic integral equations
R. Zeghdane
68
On the structure of elementary nets over quadratic fields
V. A. Koibaev
87
Some properties of orthogonally additive homogeneous polynomials on Banach lattices
Z. A. Kusraeva, S. N. Siukaev
92
Grand Morrey type spaces
S. G. Samko, S. M. Umarkhadzhiev
104
On Hadamard and Hadamard-type directional fractional integro-differentiation in weighted Lebesgue spaces with mixed norm
M. U. Yakhshiboev
119
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021